Jump to content

Some opinions for starting antidepressant therapy.


[I ...]

Recommended Posts

5 month off, the first 3 months feeling like that I'm healed completely. Was a miracle how amazingly I was feeling immediately after the jumping, but in the 5th month the setback is just too much to wear it.

I'm thinking to start with some antidepressant therapy, cause I'm crying non stop the last two weeks.

I just feel non stop sadness and feeling that that's it, I can't be better than this. The OCD is also crazy again.

Some opinions about starting AD therapy after being 5 month off of everything?

To continue with the hell waiting eventually to pass or to help my self with some therapy.

Actually my question is if is a bad idea after 5 months being off and with these extra sensitive nerves to start with antidepressants?

Thank you.

Link to comment
Share on other sites

You're only 5 months off the drug and you recently had a setback so I feel you have a ways to go in your recovery.  It would be difficult to know if what you're feeling is you or the drug, did you have these feelings before taking the drug, do you believe you have chronic depression?  I wonder if trying some non drug therapies would be a better route until you have a few more months in recovery?

 

I hope you'll discuss this with your family and your doctor, while we understand your benzo situation, this is an important discussion to have with those who know you best.

 

 

Link to comment
Share on other sites

Pamster thank you for your answer at first, and NOPE, I never felt like that!

I have OCD from 12 age but in a wearable way, was even funny, and sometimes once in a blue moon, but yes I have it in my nature, but now in the withdrawal is with morbid thoughts, grotesque, dramatic they feel intense and it causes me disgust and tachycardia how they are disgusting!

I just can't distract of them again, the first 3 months I nearly forgot on them.

The father of my husband is psychiatrist and he told me that is the withdrawal and that is not linear.

He told me if you had it good months after the jumping is amazing sign that you're not even injured that much and you'll be perfect after some time.

He told me to be patient and to take natural stuffs and to go to psychotherapy for my OCD and that I'm not depressed at all, that I'm just waking up after long dream abs and it's good that I can cry.

He told me accept all of your feelings and everything will be fine.

I'm not suicidal at all and I sleep very good again.

He told me that I dramatise too much and that are much more worst withdrawals.

Mine is nothing he told me.

I hope that when I'll start with job I'll be better.

I'm all day long alone at home.

My husband is at work everyday and here where I'm married I don't have some good friends yet.

Mostly of the time I'm alone with my cat and my brain going through everything cause I don't have other preoccupations.

I'm bored of being at home!

Even if you are not in a withdrawal you'll freak of this lifestyle.

His father told me that when I'll find myself here everything will be much better and to be proud of myself that I won 16 years addiction.

Link to comment
Share on other sites

Your husbands father is very well informed, I hope what he told you was reassuring and I hope you can find a constructive way to fill your days.
Link to comment
Share on other sites

I would try changing your diet first if you aren't eating well. If you eat a lot of sugar or carbs/ white flour/ processed foods.

 

If you are eating healthy then try some exercise

 

It could definitely be a wave. Also is a covid symptom if you had that.

 

I would definitely have never taken any psych drug if I had to do it over. But I am not a DR. and everyone has to make their own decisions. If you are feeling in your gut to wait, then perhaps wait .

 

Also research getting off whatever is being prescribed to you. Some of the drugs like Paxil are a bear to get off of .

 

Research, research , research- go on youtube and see what real people are saying. Then make your best informed decision with the help of your family and Dr. of course.

 

Always consult medical professionals but keep in mind other factors such as Benzo withdrawal etc...

Link to comment
Share on other sites

×
×
  • Create New...